# SDR SWIA202053202

- Difficulty date: August 23, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FWD DD7 INTERCOSTAL CORRODED.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL AT DD7, P/N 601R318826-1, REF DWG CRJ900 SRM.  NO LEAKS NOTED.  COMPLIED WITH.
